# SDR 07FDEA02032

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 35,875 hours, 5,480 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Valve
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 1 HR 30 MINUTES FLIGHT, A/C RETURN BACK TO STN DUE TO NR 3 HYD QTY LOW.  FOUND HYD QTY 3 RESERVOIR DEPLETED TO 1.0 AND FOUND EXCESSIVE LEAK FROM THE NR 1 HORIZONTAL STABILIZER CONTROL VALVE UNION.  REQUIRES UNION O- RINGS, EDP PUMP AND FILTER MODULE.  REMOVED AND INSTALLED BOTH ENGINE DRIVEN HYD PUMP ON NR 3 ENGINE AS PER AMM 29-11-20-4.  REMOVED AND INSTALLED ALL THE FOUR HYD OIL FILTERS AS PER AMM 29-12-41-400.  REPLACED HORIZONTAL PRIMER Y CONTROL VALVE UNION O-RING.  REFILLED NR 3 HYD SYSTEM  AS REQUIRED.  RAN NR 3 ENGINE AS PER JRH.  CYCLED HORIZONTAL STAB FEW TIMES.  NO LEAK FOUND ON THE STAB CONTROL VALVE UNION.  NR 3 SYSTEM HYD QTY REMAINED SAME.  ENGINE RUN BY 245371.
